# SDR SWIA201541342

- Difficulty date: May 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR LOWER AFT INTERCOSTAL.  R & R INTERCOSTAL IAW SRM.
